MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC. Medline Industries, Inc.; GAUZE IN GEN LAPAROSCOPY PACK

MEDLINE INDUSTRIES INC. Medline Industries, Inc.; GAUZE IN GEN LAPAROSCOPY PACK
Model Number DYNJ46051A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the gauze was identified to be shredding during an unidentified procedure.Reportedly, gauze material was required to be retrieved from the patient.Despite multiple good faith attempts the reporting facility was unable or unwilling to provide additional patient, product, or procedural information to the manufacturer.No adverse patient impact was originally reported to the manufacturer.No sample was returned to the manufacturer for evaluation.A root cause for the reported incident was unable to be determined.Due to the reported need for medical intervention to retrieve gauze material from the patient, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the gauze component was identified to be shredding.

Brand Name
Medline Industries, Inc.
Common Device Name
GAUZE IN GEN LAPAROSCOPY PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield, il
MDR Report Key9789757
Report Number1423395-2020-00004
Device Sequence Number561256
Product Code FDE
UDI-Device Identifier10889942185528
UDI-Public10889942185528
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDYNJ46051A
Device Catalogue NumberDYNJ46051A
Device Lot Number19JMB490
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2020
Initial Report FDA Received Date03/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;